# SDR DALA13015490946

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS IN TWO COUNTERSINKS ON FUEL ACCESS PANEL.  BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 51-22-A, CONDITION II.  COUNTERSINKS WERE REWORKED.
